Alert archive / Wisconsin / Small Craft Advisories in 2021
Small Craft Advisory 100, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Nov 22, 2021, 2:02 PM CST. It took effect at Nov 23, 2021, 3:00 PM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2021, 2:02 PM CST (20:02 UTC)
- In effect from
- Nov 23, 2021, 3:00 PM CST
- Expired
- Nov 23, 2021, 9:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
724 WHUS73 KMKX 222002 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 202 PM CST Mon Nov 22 2021 LMZ643>646-230415- /O.NEW.KMKX.SC.Y.0100.211123T2100Z-211125T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 202 PM CST Mon Nov 22 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 6 PM CST WEDNESDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and waves building to 3 to 6 ft are expected. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 3 PM Tuesday to 6 PM CST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...A few gale force gusts will be possible, especially in the northern nearshore waters, north of Port Washington. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-230415- /O.NEW.KMKX.GL.A.0021.211124T0000Z-211125T0000Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 202 PM CST Mon Nov 22 2021 ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... * WHAT...South winds 20 to 30 kt with gusts possibly up to 40 kt and waves building to 9 to 14 ft. * WHERE...All Open Waters of Lake Michigan. * WHEN...From Tuesday evening through Wednesday afternoon. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ Kavinsky
5 follow-up statements
277 WHUS73 KMKX 230236 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 836 PM CST Mon Nov 22 2021 LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-231045- /O.UPG.KMKX.GL.A.0021.211124T0000Z-211125T0000Z/ /O.NEW.KMKX.GL.W.0030.211124T0000Z-211125T0000Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 836 PM CST Mon Nov 22 2021 ...GALE WARNING IN EFFECT FROM 6 PM TUESDAY TO 6 PM CST WEDNESDAY... * WHAT...South to southwest winds of 30 kt with gusts up to 40 kt and waves 9 to 15 ft expected. The northern half of the Open Waters of Lake Michigan may see locally stronger wind gusts, approaching 45 kt at times. * WHERE...All Open Waters of Lake Michigan. * WHEN...From 6 PM Tuesday to 6 PM CST Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-231045- /O.CON.KMKX.SC.Y.0100.211123T2100Z-211125T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 836 PM CST Mon Nov 22 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 6 PM CST WEDNESDAY... * WHAT...South to southwest winds 15 to 25 kt with gusts up to 30 kt and waves 3 to 6 ft expected. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 3 PM Tuesday to 6 PM CST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
414 WHUS73 KMKX 230932 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 332 AM CST Tue Nov 23 2021 LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-231745- /O.CON.KMKX.GL.W.0030.211124T0000Z-211125T0000Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 332 AM CST Tue Nov 23 2021 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST WEDNESDAY... * WHAT...South to southwest winds of 30 kt with gusts up to 40 kt and waves 9 to 15 ft expected. The northern half of the Open Waters of Lake Michigan may see locally stronger wind gusts, approaching 45 kt at times. * WHERE...All Open Waters of Lake Michigan. * WHEN...From 6 PM this evening to 6 PM CST Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-231745- /O.CON.KMKX.SC.Y.0100.211123T2100Z-211125T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 332 AM CST Tue Nov 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM CST WEDNESDAY... * WHAT...South to southwest winds 15 to 25 kt with gusts up to 30 kt and waves 3 to 6 ft expected. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 3 PM this afternoon to 6 PM CST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
819 WHUS73 KMKX 231533 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 933 AM CST Tue Nov 23 2021 LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-232345- /O.CON.KMKX.GL.W.0030.211124T0000Z-211125T0000Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 933 AM CST Tue Nov 23 2021 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST WEDNESDAY... * WHAT...South to southwest winds of 30 kt with gusts up to 40 kt and waves 9 to 15 ft expected. The northern half of the Open Waters of Lake Michigan may see locally stronger wind gusts, approaching 45 kt at times. * WHERE...All Open Waters of Lake Michigan. * WHEN...From 6 PM this evening to 6 PM CST Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-232345- /O.CON.KMKX.SC.Y.0100.211123T2100Z-211125T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 933 AM CST Tue Nov 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM CST WEDNESDAY... * WHAT...South to southwest winds 15 to 25 kt with gusts up to 30 kt and waves 3 to 6 ft expected. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 3 PM this afternoon to 6 PM CST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
634 WHUS73 KMKX 231917 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 117 PM CST Tue Nov 23 2021 LMZ643>646-240330- /O.EXT.KMKX.SC.Y.0100.211123T2100Z-211124T0300Z/ /O.EXB.KMKX.GL.W.0030.211124T0300Z-211124T1800Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 117 PM CST Tue Nov 23 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON CST WEDNESDAY... * WHAT...For the Gale Warning, south winds 20 to 25 kt with gusts up to 35 kt and waves 4 to 7 ft expected. For the Small Craft Advisory, south winds 15 to 25 kt with gusts up to 30 kt and waves 3 to 6 ft expected. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...For the Gale Warning, from 9 PM this evening to noon CST Wednesday. For the Small Craft Advisory, until 9 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-240330- /O.EXT.KMKX.GL.W.0030.211124T0000Z-211125T0300Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 117 PM CST Tue Nov 23 2021 ...GALE WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO 9 PM CST WEDNESDAY... * WHAT...South winds 20 to 30 kt with gusts up to 45 kt and waves 8 to 13 ft expected. * WHERE...All Open Waters of Lake Michigan. * WHEN...From 6 PM this evening to 9 PM CST Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
995 WHUS73 KMKX 240304 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 904 PM CST Tue Nov 23 2021 LMZ643>646-241115- /O.EXP.KMKX.SC.Y.0100.000000T0000Z-211124T0300Z/ /O.CON.KMKX.GL.W.0030.000000T0000Z-211124T1800Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 904 PM CST Tue Nov 23 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...South winds 20 to 25 kt with gusts up to 35 kt and waves 4 to 7 ft. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...Until noon CST Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-241115- /O.CON.KMKX.GL.W.0030.000000T0000Z-211125T0300Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 904 PM CST Tue Nov 23 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST WEDNESDAY... * WHAT...South winds 25 to 30 kt with gusts up to 45 kt and waves 8 to 13 ft. * WHERE...All Open Waters of Lake Michigan. * WHEN...Until 9 PM CST Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 22, 9:13 AM CST, 4 hours 49 minutes earlier.
Area forecast discussion, Nov 22, 9:13 AM CST, 4 hours 49 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 913 AM CST Mon Nov 22 2021 .UPDATE... (Issued 914 AM CST Mon Nov 22 2021) A less windy day is expected as high pressure ridge approaches from the west. Upstream mid-level warm air advection triggering widespread mid-high level clouds over northwest WI which should continue to spread southeast and affect the area into tonight. Today's chilly high temperatures look reasonable but once the clouds spread in, they should level off in the early to mid afternoon. Kavinsky && .SHORT TERM... (Issued 312 AM CST Mon Nov 22 2021) Today and Tonight: The area of low pressure that dragged the strong cold front across Wisconsin yesterday will continue to move eastward into Quebec this morning. As the low moves out of the Great Lakes Region, the winds will gradually stay to decrease. The colder temperatures will persist through tonight as high pressure begins to move into the state. There is a degree of uncertainty with the the cloud cover overnight tonight. If skies remain clear tonight then temperatures could fall into the low 20s to low teens across southern Wisconsin. Given the dry low and mid levels as well as high pressure moving in, there is moderate confidence that it will stay clear. Patterson && .LONG TERM... (Issued 312 AM CST Mon Nov 22 2021) Tuesday through Sunday: As the high pressure exits the Great Lakes Region late Tuesday, winds will shift to southerly. An area of low pressure will follow in right behind the high, tracking from the northern Plains into the northern Great Lakes Region. As this low tracks toward Wisconsin, we will have a set up fairly similar to what we saw yesterday. Southerly winds will pick up ahead of the low and the associated cold front, bringing warmer air into the state. Temperatures are expected to rebound into the 40s to even lower 50s for Tuesday and Wednesday. As the low tracks across the upper Great Lakes Region late Wednesday, a cold front will drag across the state. There will be a small chance for some rain and snow showers as the front passes. Colder temperatures and gusty winds will move in behind the front. The area of low pressure will very slowly move into eastern Canada and the New England states Thursday and Friday. High pressure will build into the Great Lakes Region behind the low keeping the northwesterly flow and colder pattern in place through the weekend. Patterson && .AVIATION... (Issued 914 AM CST Mon Nov 22 2021) Expect a period of mid-high level clouds to move across southern WI this afternoon in association with upstream elevated warm air advection. VFR conditions are expected to continue through tonight as the low levels of the atmosphere remain very limited in moisture. A less windy day is expected as the pressure gradient weakens ahead of an approaching high pressure ridge. Kavinsky && .MARINE... (Issued 914 AM CST Mon Nov 22 2021) Allowed Gale Warning across Lake Michigan northern third of the Open Waters to expire at 9 am CST. Pressure gradient will continue to weaken as Low pressure moves farther away into eastern Canada and high pressure ridge over IA/MN continues to approach from the west. A few Gale force gusts are still possible across the far north in the next hour or so, but gusts should in general remain below 33 kts the rest of the day. Looking likely that Gales will return later Tuesday and linger into Wednesday ahead of the next low pressure system moving through the western Great Lakes on Wednesday. Will likely be issuing a Gale Watch this afternoon. Kavinsky && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Nov 22, 8:23 AM CST, 5 hours 39 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Milwaukee/Sullivan WI 823 AM CST Mon Nov 22 2021 WIZ046-047-051-052-056>060-062>072-231430- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 823 AM CST Mon Nov 22 2021 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-231430- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 823 AM CST Mon Nov 22 2021 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Gusty winds and building waves will likely reach Small Craft Advisory levels from Tuesday afternoon into Thursday night. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-231430- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 823 AM CST Mon Nov 22 2021 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Southerly gales are possible Tuesday night and Wednesday over all of Lake Michigan as low pressure moves from the northern Great Plains to the northern Great Lakes. www.weather.gov/mkx Kavinsky
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 2:02 PM CST | Gale Watch | MKX | 7 hr |
Nearby
Small Craft Advisories in Wisconsin, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.